Author Topic: Double Vision Hyptertropia  (Read 52 times)

[Buddie]

Double Vision Hyptertropia
« on: October 11, 2019, 06:16:02 pm »
Hello.   I had an eye operation to correct a muscle about 40 years ago.  I had been noticing some double vision along my taper about 4 years ago.  I had seen here and on other web sites about a side effect of withdrawal is double vision.  It really got more pronounced when I made a cut in June of this year although I was having to close one of my eyes for years in order not to see double.  I went to an ophthalmologist and he wants to do another surgery.  The double vision happens a lot with I look left and down or at the computer screen and occurs all day long.   I am wondering if this is just Klonopin withdrawal or I really need another operation.  An operation seems drastic if it is just withdrawal.  Also, he took measurements of how to correct the muscle and I am concerned they may have been affected with the withdrawal.  My vision is really bad and I do need to do something.  I doubt others have had hypertropia but I just wanted to post this and see if I could get any advice.  Thank you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.